# SDR UPS97823628

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754003505
- Condition: Corroded
- Location: Bs 260-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-1 DOOR INTERNAL DOUBLER FS 260 TO 360 LONGERON 27R TO 36 CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG NR 5755271, 9754003, SRM 51-1-20, 51-1-0, 51-1-20D.
